Singular integrals of stable subordinator
Lihu Xu
Statistics & Probability Letters, 2018, vol. 139, issue C, 115-118
Abstract:
It is well known that ∫01t−θdt<∞ for θ∈(0,1) and ∫01t−θdt=∞ for θ∈[1,∞). Since t can be taken as an α-stable subordinator with α=1, it is natural to ask whether ∫01t−θdSt has a similar property when St is an α-stable subordinator with α∈(0,1). We show that θ=1α is the border line such that ∫01t−θdSt is finite a.s. for θ∈(0,1α) and blows up a.s. for θ∈[1α,∞). When α=1, our result recovers that of ∫01t−θdt. Moreover, we give a pth moment estimate for the integral when θ∈(0,1α).
Keywords: α-stable subordinator; Singular integral of α-stable subordinator (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218301482
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:139:y:2018:i:c:p:115-118
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2018.04.008
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().